關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given order

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 96/2 數學系 譚必信 教授 期刊論文 發佈 Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given order , [96-2] :Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given order期刊論文Maximizing spectral radius of unoriented Laplacian matrix over bicyclic graphs of a given orderFan, Yi-zheng; 譚必信; Tam, Bit-shun; Zhou, Jun淡江大學數學學系Taylor & FrancisLinear and Multilinear Algebra 56(4), pp.381-397tku_id: 000043586;Made available in DSpace on 2010-01-27T23:30:27Z (GMT). No. of bitstreams: 1 : 118 bytes, checksum: 94a30947090503c56e3a8070f6ca3c4c (MD5)en0308-1087國外否GBR<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41413</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果